Thu

30

Aug

2012

Antibiotics and Tooth Discoloration

Did you know that antibiotics can have significant consequences on the brightness of your teeth?

 

Antibiotics that contain tetracycline or doxycycline are often to blame for tooth discoloration when given to children whose teeth are still developing (before the age of 8).

 

Patients, whose teeth were discolored during childhood as a result of taking those antibiotics, may find that simple tooth whitening might not do the trick, as these stains don’t lie on the surface of the teeth. A good option for permanent off-white stains is porcelain veneers. These are thin porcelain coverings that are bonded to your teeth. They can also fix gaps, misshapes, and the overall appearance of your smile.

 

Come by Oral Care Dentistry for a proper evaluation to determine if Porcelain Veneers are the best option for you!

 

Write a comment

Comments: 0

  • loading

Weekends: By appointment

Doctor on-call 24/7

Services